MathSciNet Relay Station
MathSciNet bibliographic data
MR2851694 (2012k:60219) 60J25
Keller-Ressel, Martin; Schachermayer, Walter; Teichmann, Josef Affine processes are regular. Probab. Theory Related Fields 151 (2011), no. 3-4, 591–611.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement